# SDR CA051101004

- Difficulty date: October 21, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Airbus A300*
- Aircraft time: 20,553 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 47172
- Condition: Unknown
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNMODIFIED LOWER CLAW STOP FITTED WHICH IS NOT IN COMPLIANCE WITH DGAC AD NR. F2002-414R3 REF. TRW SB 47172-27-03 PARAGRAPH D (4). UNIT WAS REPAIRED AND SCREW SHAFT ASSY WAS REPLACED BY RETRO-FITTED ONE ON WHICH THE CLAW HAD NOT BEEN TO THE LATEST STANDARD.
